Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Excess intake of liquids, frequent urination, too much thirst

Hi, I m 21 year old, male, a college student, and currently uninsured in health care, so please don t ask me to go get a check-up because I can t afford it. I drink a lot of water in the daytime and whenever I eat there always had to be a cup of drink near by. About 1-3 cups per meal. Often time cold with ice. Water/pepsi however, I started to cut back on the soda . After I drink I always had to urinate a lot. Like 5-10 minutes everytime. It come out a lot and not small, clear too. At night I had to get up often and when it come out, like in the daytime, large amount and clear. I m very annoyed by this any idea. I do felt thirsty sometime that s why I thnik I drink alot of water; however, I don t get the frequent urinate part.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi, welcome to HCM.

Since you drink a lot of water, it is natural to urinate often. However, its more in the mind. Try not to think " I drank so much water, so i need to urinate". Start thinking that "the water I drank has been used up by the body and I do not want to urinate" within short intervals. You should practice to control your bladder which is possible only if you think strong.Try googling about bladder control techniques. Also, its better not to drink water in between meals. Always consume more water during the first half of the day to avoid disturbed sleep during nights. Good luck to you.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor